# SDR DALA2015011400305

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Corroded
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO TAILCONE SLIDE HOLD DOWN STRAP FITTINGS CORRODED.  REMOVED AND INSTALLED TAILCONE SLIDE FORWARD HOLD DOWN STRAPS.
